# SDR HNAA201103300006

- Difficulty date: March 26, 2011
- Submitted: March 30, 2011
- Operation: Air carrier
- Aircraft: N329EN
- Make and model: Dhav DHC8311
- Aircraft serial: 290
- Aircraft time: 39,771 hours, 45,368 cycles
- Engine: Pwa PW123
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Relay
- Condition: Malfunctioned
- Location: Autofeather Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF, AUTOFEATHER D/N ARMED. DURING RUN UP A/F ARMED HIGHER PLA. (2ND ATTEMPT)  R & R AUTOFEATHER ARM RELAY 6121K5 IAW STANDARD MX PRACTICES. CONFIRMED AUTO FEATHER RIGGING GOOD IAW MM 76-10-15.  RAN ACFT AND VERIFIED PROPER OPS OF AUTOFEATHER IAW 61-26-00.  AUTOFEATHER ARMS AT 31 PERCENT PLA AND 7 PERCENT TORQUE (1) 31 PERCENT PLA AND 71 PERCENT TORQUE (2) OPS CHECKED GOOD, CLEARED MEL.
